MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM
Model Number L20312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Adhesion(s) (1695); Foreign Body Reaction (1868); Necrosis (1971); Pain (1994); Scar Tissue (2060); Dizziness (2194); Distress (2329); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Asr resurfacing litigation records received.After review of records, the plaintiff alleges pain, loss of balance, difficulty in walking, upset stomach, metallosis, tissue dehiscence, tissue necrosis, bone necrosis, hypertrophic scarring, antalgia, lumbar strain, dizziness, chronic fatigue, chronic pain, severe emotional and/or psychological distress relating to the pain and suffering and elevated metal ions.Doi: (b)(6) 2009.Dor: none reported.Unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: (b)(6).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.No 510(k) number provided because this implant is sold internationally with different indications for use; it is currently sold in the us under a different part number.The correction/removal reporting number listed applies to the corresponding product code sold domestically.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 12
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17198489
Report Number1818910-2023-12945
Device Sequence Number15138833
Product Code LZO
UDI-Device Identifier10603295258032
UDI-Public10603295258032
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL20312
Device Catalogue NumberL20312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE M HEAD 36MM +1.5.; PINN CAN BONE SCREW 6.5MMX30MM.; PINNACLE MTL INS NEUT36IDX54OD.; PINNACLE SECTOR II CUP 54MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexUnknown